# SDR ASOA20151201068C

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 32,829 hours, 25,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS REMAIN ON AT ROW 5-18.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY POWER SUPPLY.  OPS CHECKS WERE GOOD.
